Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the quasi-hereditary property for staggered sheaves

Author: Pramod N. Achar
Journal: Trans. Amer. Math. Soc. 362 (2010), 4735-4753
MSC (2010): Primary 14F05, 18G05
Published electronically: April 21, 2010
MathSciNet review: 2645048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be an algebraic group over an algebraically closed field, acting on a variety $ X$ with finitely many orbits. Staggered sheaves are certain complexes of $ G$-equivariant coherent sheaves on $ X$ that seem to possess many remarkable properties. In this paper, we construct ``standard'' and ``costandard'' objects in the category of staggered sheaves, and we prove that that category has enough projectives and injectives.

References [Enhancements On Off] (What's this?)

  • [A] P. Achar, Staggered $ t$-structures on derived categories of equivariant coherent sheaves, arXiv:0709.1300.
  • [AS] P. Achar and D. Sage, Staggered sheaves on partial flag varieties, arXiv:0712.1615.
  • [AT1] P. Achar and D. Treumann, Baric structures on triangulated categories and coherent sheaves, arXiv:0808.3209.
  • [AT2] P. Achar and D. Treumann, Purity and decomposition theorems for staggered sheaves, arXiv:0808.3210.
  • [BGS] A. Beĭlinson, V. Ginzburg, and W. Soergel, Koszul duality patterns in representation theory, JAMS 9 (1996), 473-527. MR 1322847 (96k:17010)
  • [B1] R. Bezrukavnikov, Perverse coherent sheaves (after Deligne), arXiv:math.AG/0005152.
  • [B2] R. Bezrukavnikov, Quasi-exceptional sets and equivariant coherent sheaves on the nilpotent cone, Represent. Theory 7 (2003), 1-18. MR 1973365 (2004c:17010)
  • [CPS] E. Cline, B. Parshall and L. Scott, Finite-dimensional algebras and highest-weight categories, J. Reine Angew. Math. 391 (1988), 85-99. MR 961165 (90d:18005)
  • [MV] R. Mirollo and K. Vilonen, Bernstein-Gelfand-Gelfand reciprocity on perverse sheaves, Ann. Sci. École Norm. Sup (4) 20 (1987), 311-323. MR 925719 (89e:32017)
  • [T] D. Treumann, Staggered t-structures on toric varieties, arXiv:0806.0696.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14F05, 18G05

Retrieve articles in all journals with MSC (2010): 14F05, 18G05

Additional Information

Pramod N. Achar
Affiliation: Department of Mathematics, Louisiana State University, Baton Rouge, Louisiana 70803

Received by editor(s): October 16, 2008
Published electronically: April 21, 2010
Additional Notes: The author was partially supported by NSF Grant DMS-0500873.
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society